# SDR SCNA99642

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE IN THE FORWARD PIT AT STATION 635 LGR 43R WAS FOUND CRACKED.  REMOVED SHEAR TIE IAW DC10 SRM 513501 VOL 2.  DYE PENETRATED SHEAR TIE AND NO CRACKS FOUND.  ALODINED AND PRIMED IAW 512101 VOL 2.  REINSTALLED SHEAR TIE IAW DC10 SRM 513501 VOL 2.
